# SDR JJBA20170701005

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 85210004009
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD AND AFT GOOSE NECK FITTING ON PAX DOOR HAVE CORROSION.  REPLACED GOOSE NECK FITTING.
